Alright, here’s the thing.

Most of the time, people gain weight because of maintenance medication. It could be because of the sudden change of dosage or not following doctor’s instructions. Or it could just be how your unique individual body reacts to the chemicals.

Before sticking to my current medication, I had tried a few others. Those ones didn’t have any noticeable effects to my body which remained quite thin. However, I’ve noticed that I have gained weight. As someone who used to not really notice my weight, I suddenly find myself getting mad at pants for not fitting me anymore.

The change in my body is pretty subtle, but it’s enough for me to start noticing problems arising that I’ve never had before. One of my favorite dresses that I’ve only worn twice can’t fit me anymore and I feel like a gladiator in it. But I can no longer be in it. 

I’m not going to sugarcoat it. It fucking sucks. I know that I’ve had the privilege of not having to deal with these kinds of thinking before and I’m not trying to invalidate the feelings of those who have always had these in their thoughts. It just sucks.

However, it’s normal. My body gets to produce chemicals that help me deal with my illness and a side effect is that I gain weight. I think that after all that, it’s worth it because then I can be a normal functioning human albeit a little more wider.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s